# SDR RRXA010065

- Difficulty date: August 10, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,314 hours, 29,257 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: #4egt Harn
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT #4 EGT GAUGE FAILED (ANALOG & DIGITAL)  ALL ENG INDICTORS NORMAL.  AFTER 40 MIN #4 EGT GUAGE STARTED WORKING AGAIN.  *** CORRECTIVE ACTION ***  FOUND EGT HARNESS CONNECTOR NOT PROPERLY SECURED ON #4 EGT INDICATOR.  SECURED CONNECTOR ON #4 EGT INDIC ATOR.  INSPECTED EGT PIGTAIL HARNESS ON #4 ENGINE. PERFORMED EGT INDICATOR TEST IAW DC-8MM 77-20-15 &#4  AND #5 EGT INDICATION GOOD.
